| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
| Date of Event |
06/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: exact date unknown/not provided.Best estimate date is between (b)(6) 2020.(b)(4).Attempts were made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that post-implant of an intraocular lens (iol) the patient experienced anisometropia and vision imbalance affecting the patient's reading.Visual acuity (va) pre-operative 20/40, patient had glare and halos at night.Post-operative va 20/20.The lens was explanted and a new lens was implanted.There was no vitrectomy, incision enlargement, or sutures required.No additional information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.
Additional Manufacturer Narrative
Further information was provided and reported the patient had an satisfactory outcome post explant and with a new johnson & johnson lens.There was no post-operative injury.No other information was provided.The following section has been updated accordingly: section b3: date of event: (b)(6) 2020.Device evaluation: the complaint lens was received in an unknown solution inside a specimen cup.Visual inspection under magnification revealed that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.